# SDR ABXA070207

- Difficulty date: June 29, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 46,661 hours, 38,775 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 113T1613
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING 651VB AND 651WB PANELS MISSING, THE SCREWS PULLED THROUGH PART OF PANEL.  REPLACED RIGHT WING LANDING GEAR SUPPORT BEAM ACCESS PANELS IAW REA B657-50994 AND B657-55014.
